# SDR 95FDEA01603

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Elev Supt Rib
- Part number: 65174373
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR SUPPORT RIB AT ELEVATOR STA 99.79 IS CRACKED AT I/B LOWER CORNER.  REMOVED AND REPLACED LT ELEVATOR SUPPORT RIB AT ELEVATOR STA 99.79.
